• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“Kamal Bahmanpour”

Tel:  (+98)(451)7728020
Email: 

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2010 - Present )

Non IPM Affiliations

Associate Professor of University of Mohaghegh Ardabili

Related Papers

1. K. Bahmanpour
A note on Abelian categories of cofinite modules
Comm. Algebra 48 (2020), 254-262  [abstract]
2. K. Bahmanpour
On the generalized Cohen-Macaulay rings
Math. Reports (Accepted) [abstract]
3. K. Bahmanpour
Cofiniteness over Noetherian complete local rings
Comm. Algebra 47 (2019), 4575-4585  [abstract]
4. K. Bahmanpour
A study of cofiniteness through minimal associated primes
Comm. Algebra 47 (2019), 1327-1347  [abstract]
5. K. Bahmanpour (Joint with M. Aghapournahr)
Finiteness properties of extension functors of ETH-cofinite modules
Bull. Math. Soc. Sci. Math. Roumanie 62 (2019), 217-227  [abstract]
6. K. Bahmanpour (Joint with M. Seidali Samani)
On the cohomological dimension of finitely generated modules
Bull. Korean Math. Soc. 55 (2018), 311-317  [abstract]
7. K. Bahmanpour (Joint with J. A'zami and Gh. Ghasemi)
A short note on cohomological dimension
Mosc. Math. J. 18 (2018), 205-210  [abstract]
8. K. Bahmanpour
Cohomological dimension, cofiniteness and Abelian categories of cofinite modules
J. Algebra 484 (2017), 168-197  [abstract]
9. K. Bahmanpour and K. Divaani-Aazar
Weakly Laskerian rings versus Noetherian rings
Rend. Sem. Math. Univ. Padova 138 (2017), 239-256  [abstract]
10. K. Bahmanpour
The prime spectrum and dimension of ideal transform algebras
Rocky Mountain J. Math. 47 (2017), 1415-1426  [abstract]
11. K. Bahmanpour and R. Naghipour
Faltings' finiteness dimension of local cohomology modules over local Cohen-Macaulay rings
Canad. Math. Bull. 60 (2017), 225-234  [abstract]
12. K. Bahmanpour
Prime numbers p with expression p=a2±ab ±b2
J. Number Theory 166 (2016), 208-218  [abstract]
13. K. Bahmanpour (Joint with M. Aghapournahr)
A note on cofinite modules
Comm. Algebra 44 (2016), 3683-3691  [abstract]
14. K. Bahmanpour (Joint with Gh. Ghasemi and J. A'zami)
On the cofiniteness of Artinian local cohomology modules
J. Algebra Appl. (2016), DOI: 10.1142/S0219498816500705  [abstract]
15. K. Bahmanpour
Exactness of ideal transforms and annihilators of top local cohomology modules
J. Korean Math. Soc. 52 (2015), 1253-1270  [abstract]
16. K. Bahmanpour
A complex of modules and its applications to local cohomology and extension functors
Math. Scand. 117 (2015), 150-160  [abstract]
17. K. Bahmanpour and R. Naghipour (Joint with M. Sedghi)
Cofiniteness with respect to ideals of small dimensions
Algebr. Represent Theor. 18 (2015), 369-379  [abstract]
18. K. Bahmanpour (Joint with Gh. Ghasemi and J. A'zami)
Upper bounds for the cohomological dimensions of finitely generated modules over a commutative Noetherian ring
Colloq. Math. 137 (2014), 263-270  [abstract]
19. R. Naghipour and K. Bahmanpour (Joint with I. Khalili Gorji)
Cofiniteness of torsion functors of cofinite modules
Colloq. Math. 136 (2014), 221-230  [abstract]
20. K. Bahmanpour and R. Naghipour (Joint with M. Sedghi)
Cofiniteness of local cohomology modules
Algebra Colloq. 21 (2014), 605-614  [abstract]
21. K. Bahmanpour and R. Naghipour
A new characterization of Cohen-Macaulay rings
J. Algebra Appl. 13 (2014), # 7 Pages  [abstract]
22. K. Bahmanpour
Cohen-Macaulay modules over Noetherian local rings
Bull. Korean Math. Soc. 51 (2014), 373-386  [abstract]
23. K. Bahmanpour and R. Naghipour (Joint with M. Sedghi)
On the finiteness of Bass numbers of local cohomology modules and cominimaxness
Houston J. Math. 40 (2014), 319-337  [abstract]
24. K. Bahmanpour and R. Naghipour (Joint with M. Sedghi)
Minimaxness and cofinitemess properties of local cohomology modules
Comm. Algebra 41 (2013), 2799-2814  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right